# SDR DALA2023053104362

- Difficulty date: March 2, 2022
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N504DN
- Make and model: Airbus A350-941
- Aircraft serial: 0160
- Aircraft time: 24,737 hours, 2,433 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3504 AFT CARGO FLOOR PANELS 152LAF AND 152PAF ARE SOFT/SPONGY. CORRECTIVE ACTION: COMPLETED REPAIR PER ASR A350-A-53-02-XX-07001-662A-A. ON 28OCT23, AFT CARGO FLOORPANELS 152LAF AND 152PAF REMOVED AND REPLACED.
